# SDR DL76S050087

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 53,650 hours, 25,584 cycles
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Part number: 250008632
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PROJECTOR AT SCREEN 3 FAILED ACCOMPANIED WITH ELECTRICAL ODOR.  SHUT OFF SYSTEM PULLED C/B T8 ON OVERHEAD, ODOR DISSIPATED.  REPLACED PROJECTOR.
